# SDR ABXA9600447

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25231313
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  RECYCLED LANDING GEAR AND LEFT MAIN LANDING GEAR INDICATED DOWN AND LOCKED.  REPLACED BULB IN LANDING GEAR INDICATOR FOR THE LEFT MAIN LANDING GEAR DOWN LOCK POSITION AND OPS CHECK GOOD.
